# SDR GTIA2022062736501

- Difficulty date: June 24, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 56,813 hours, 26,334 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: None
- Part number: D596361
- Part serial: 11WIA00882
- Condition: Fault Message
- Location: Zone 700
- Part time: 1,978 hours, 230 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

L/G GEAR NO DOWN LOCKED BOTH LGCIU'S INDICATED NOSE GEAR NOT DOWN AND LOCKED-R/R NLG LOCKSTAY ASSY IAW AMM 32-21-17.  LEAK AND OPS TEST C/W. NO FAULTS DETECTED
